# SDR ASAA2023012941721

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 45,573 hours, 13,275 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ROLL OUT VTK DISPLAYED ON LEFT NAV DISPLAY IT CYCLED ON AN OFF. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 836. OPENED C/B FMCS CMPTR 1 & 2 FOR 10 SECS AND RESET. OPS TEST GOOD VTK FLAG CLEAR. NO FURTHER DEFECTS NOTED.
